DSpace
 

EPrints@IIT Delhi >
Faculty Research Publicatons  >
Mathematics >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/1257

Full metadata record

DC FieldValueLanguage
dc.contributor.authorJain, P C-
dc.contributor.authorShankar, Rama-
dc.contributor.authorBhardwaj, Dheeraj-
dc.date.accessioned2006-01-24T08:40:43Z-
dc.date.available2006-01-24T08:40:43Z-
dc.date.issued1997-
dc.identifier.citationChaos, Solitons & Fractals, 8(6), 943-951en
dc.identifier.urihttp://eprint.iitd.ac.in/dspace/handle/2074/1257-
dc.description.abstractA numerical method is developed for solving the Korteweg-de Vries (KdV) equation ut − 6uux + uxxx = 0 by using splitting method and quintic spline approximation technique. The convergence, stability and accuracy of the proposed method are discussed. Further, the method is extended to solve the perturbed KdV equation, perturbed by energy influxes of cubic polynomial type, Burger's type and periodic forcing type, and the effects of these influxes on soliton solution are obtained.en
dc.format.extent74224 bytes-
dc.format.mimetypeapplication/pdf-
dc.language.isoenen
dc.subjectquintic spline approximationen
dc.subjectcubic polynomialen
dc.titleNumerical solution of the Korteweg-de Vries (KdV) equationen
dc.typeArticleen
Appears in Collections:Mathematics

Files in This Item:

File Description SizeFormat
jainnum1997.pdf72.48 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback